On the admissible values of the heat flux in hyperbolic heat transport

M. Criado-Sancho, J. E. Llebot

Research output: Contribution to journalArticleResearchpeer-review

22 Citations (Scopus)

Abstract

The thermodynamic stability restrictions on the maximum value of the heat flux in nonequilibrium steady states are compared with the restrictions which must be satisfied by the initial values of the heat flux in order to guarantee the positive character of the absolute temperature along the evolution towards equilibrium in hyperbolic heat transport. © 1993.
Original languageEnglish
Pages (from-to)323-326
JournalPhysics Letters A
Volume177
Issue number4-5
DOIs
Publication statusPublished - 21 Jun 1993

Fingerprint Dive into the research topics of 'On the admissible values of the heat flux in hyperbolic heat transport'. Together they form a unique fingerprint.

Cite this